MathSciNet Relay Station
MathSciNet bibliographic data
MR586737 (81j:46085) 46J15 (46E30)
Uchiyama, Akihito A maximal function characterization of $H\sp{p}$ on the space of homogeneous type. Trans. Amer. Math. Soc. 262 (1980), no. 2, 579–592.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement